About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 375604, 8 pages
http://dx.doi.org/10.1155/2013/375604
Research Article

The Existence Theorems of an Optimal Approximate Solution for Generalized Proximal Contraction Mappings

1Department of Mathematics and Statistics, Faculty of Science and Technology, Thammasat University Rangsit Center, Pathumthani 12121, Thailand
2Department of Mathematics, Faculty of Science, King Mongkut's University of Technology Thonburi (KMUTT), Bangkok 10140, Thailand

Received 3 June 2013; Accepted 31 July 2013

Academic Editor: Calogero Vetro

Copyright © 2013 Wutiphol Sintunavarat and Poom Kumam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wutiphol Sintunavarat and Poom Kumam, “The Existence Theorems of an Optimal Approximate Solution for Generalized Proximal Contraction Mappings,” Abstract and Applied Analysis, vol. 2013, Article ID 375604, 8 pages, 2013. doi:10.1155/2013/375604